Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

i have been really slcak with this and on and off for months,so last few weeks i have been religious with it.i have a few spots but redness all over my lower face,what am i doing wrong?

i have been using the bp for gaes so you would think i was used to it.

anyways...i use neutrogena oil fre wash

oxy 2.5 %

neutrogena oil re moitseriser for sensitive skin

Share this post


Link to post
Share on other sites

Is it redness like irritated skin/rashy looking or is it red marks left from old breakouts?

Share this post


Link to post
Share on other sites

Hi Kel

1- How much Oxy are you applying and how often? Even though you have been on it for "ages", you may want to act like you are starting fresh and work your way up to 1 full finger once a day.

2- How long are you washing your face for? Anything over 10 seconds is too much, and you should not be scrubbing your face, it should be a soft, gentle, massage over it and that's it. Also, don't wash more than twice a day

3- Is there stinging after you apply the moisturizer? I use the same one as you, and sometimes I notice that after I put on the moisturizer is when I get the most redness. If this is the case, you may consider switching to Complex 15. I have found that it is the closest thing to the same consistency as the Neutrogena Oil Free, which is what I love about it.

4- Make sure you are waiting at least 5-15 minutes after washing to apply the Oxy... but more importantly, make sure you are waiting AT LEAST 15 minutes after applying the Oxy to moisturize. Even if you think it is dry, wait the full 15 minutes.

I hope these tips help. But to be honest with you, I would recommend doing the regimen only once a day for a while, assuming you are doing it twice already. Let us know if you make any progress. Good luck!

Share this post


Link to post
Share on other sites

i use about a bit less than a finger worth.2x a day.

i only wash for a few seconds and use neutrogean oil free for sensitive skin.

i was initially only doing for 1x a day and hvae gone up to 2x a day and thats when i get the redness. i sometimes wait longer than 15 mins between bp and moisterising.

the redness is like a sun burn look but nly around my mouth and nose areas.

Share this post


Link to post
Share on other sites

Kel, to be honest, I jsut started doing it twice a day also and I am getting the same thing. Not really sure if there is anything we can do about it. I think it is the burning properties of the BP.

Share this post


Link to post
Share on other sites

i wont be able to stick to this is the redness doesnt go aay it has been a few weeks now.

Share this post


Link to post
Share on other sites

I may be misinterpreting what you said, but if i am correct you are using Neutrogena Oil-Free anti-acne cleanser? If I'm thinking of the right one, that has Salycilic Acid in it, in which case it is probably making it more irritated (been there done that - I was using SA and bp at the same time and my skin did NOT like it). I would switch that out for Neutrogena's extra gentle cleanser, or maybe Cetaphil Gentle Skin Cleanser. That's if I'm assuming right. If not, sorry to take up space ;)

Share this post


Link to post
Share on other sites

no its called clear pure or something have to have a look but its non dryingand has no SA in at all. :dance:

Share this post


Link to post
Share on other sites

i cant get rid of this redness!,im going to order dans bp when get paid

Share this post


Link to post
Share on other sites

If you have super sensitive skin, you may always have redness when using topical acne medications, especially BP.

You can try using less, or use more moisturizer, or try a different brand and see if that helps.

Consider an even gentler cleanser like Dan's or Cetaphil Gentle Cleanser. That might help.

Share this post


Link to post
Share on other sites

i dont really have sensitive skin and i ge no dryness only redness,im going to get a gentler cleanser and dans bp and keep trying.

Share this post


Link to post
Share on other sites

i have decided to order dans bp and a gentler cleanser and come off regimen untill they arrive as i really think im not using enough ,and the oxy tubes will be one a week which will cost a small fortune,and as im going to have to swap BP,i decide i will take a break and use dans and strt from scratch in the hope that if i up bp slowly i wont get the redness as much,i thnk i started off wrong!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×